# SDR DHL2005806507

- Difficulty date: August 18, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR L/E INTERNAL SPLICE STRAP CRACKED 12 INCHES XW 257.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-3-3 FIG 3 SHEET 3.  REMOVED SPLICE STRAP DAMAGED IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  FABRICATED NEW SPLICE STRAP (AL7075Y6 0.100") IAW SRM 57-3-3 FIG 3 SHEET 3 ITEM V, SRM 51-1-4 PG 1.  CLEANED, TREATED AND PRIMED AREA AND SPLICE STRAP IAW SRM 51-1-8B.  INSTALLED NEW SPLICE STRAP IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.
